# SDR DXTA2010032404051

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 1,805 hours, 1,772 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO PILOTS LT BRAKE PEDAL OPERATES AND FEELS NORMAL, RT BRAKE PEDAL TRAVELS APPROX HALF THE DISTANCE OF THE LT WHEN BRAKING OCCURS. CAPTAINS LT PEDAL FEELS NORMAL, RT PEDAL WOULD GO APPROX 1 TO 2 INCHES FATHER DOWN BEFORE BRAKING WAS FELT.  BRAKES WERE PUMPED AND WOULD THEN OPERATE NORMAL. THIS TOOK PLACE SEVERAL TIMES ON TAXI.  AFTER A 10 MINUTE TAXI BRAKES FELT AND RESPONDED NORMALLY.  PERFORMED POWER BRAKE BLEED AND MANUAL BRAKE BLEED OF THE LT AND RT BRAKES.  PERFOMRED TAXI CHECK  AND THE LT AND RT BRAKE PEDALS.  TRAVEL IS NOW EVEN.  ALL WORK PERFOMRED IAW MM 32-40-00.
